# SDR YENA20140830171

- Difficulty date: August 30, 2014
- Submitted: September 1, 2014
- Operation: Air carrier
- Aircraft: N267JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 190000065
- Aircraft time: 21,387 hours, 12,902 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Track
- Part number: 17003264001
- Condition: Corroded
- Location: Galley
- Part time: 21,387 hours, 12,902 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED AT FORWARD GALLEY TRACK AT FRAME 16, LBL 11.75".  ACCOMPLISH DVI TO ENSURE ALL CORROSION IS REMOVED. FABRICATED REPAIR STRAP, APPLIED A COAT OF INTERFACE SEALANT.  TREAT THE REPAIR PARTS WITH A PROTECTIVE FINISH.  FILLED ANY REWORKED AREAS AS REQUIRED.  TREATED, TOP COATED NEW DOUBLER, IAW E14-455-01 AND SRM 53-10-10, FIGURE 56A, ITEM 260.
